# SDR ASOA051059

- Difficulty date: December 4, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RIGHT SIDEWALL SEAT TRACKS, FROM FS 349 TO FS 985, WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED CORROSION FROM THE RIGHT SIDEWALL SEAT TRACKS, FROM FS 349 TO FS 985, IAW BOMBARDIER REO 670-53-00-013.  (M)
